Jump to content
CrazyBoards.org

Recommended Posts

So.... My meds... all happy... almost stable... but not really... if that makes any sense to anyone

So.... I'm pretty sure its the lithium... but I swear.. there are times I suddenly have to pee... NOW.... I went through 7 pairs of pants since friday. WTF. I can't piss myself when I'm in class. And lithium is the only thing that I can' figure would do this.... because its happened before, while on lithium.. I just didn't hook the two together. But I think its teh culprit....

Anyone have any suggestions of how to bring this up to my psychiatrist? GAH. I know he's a doctor... but still... I normally don't like talking about how I pee to ANY doctor... let alone my nice looking, okay... HOT.... pdoc.

Just. Fucking. Embarassing.

Link to comment
Share on other sites

So.... My meds... all happy... almost stable... but not really... if that makes any sense to anyone

So.... I'm pretty sure its the lithium... but I swear.. there are times I suddenly have to pee... NOW.... I went through 7 pairs of pants since friday. WTF. I can't piss myself when I'm in class. And lithium is the only thing that I can' figure would do this.... because its happened before, while on lithium.. I just didn't hook the two together. But I think its the culprit....

Anyone have any suggestions of how to bring this up to my psychiatrist?

For your piece of mind, print out your post - minus the physical description of your doctor - and hand it over at the next visit.

Now, I'm sure this goes more for nurses than doctors, but if they were bothered by a minor thing like pee they've chosen the Wrong Profession

(and having kids might cure them of that anyway).

Link to comment
Share on other sites

my mom used to have that same problem (bp1), and i had a #2 incident a little while back on the way to see the state pdoc for an eval for a legal case i'm in (now i'm getting a settlement).

it is really, really embarrassing! i agree totally. can you wear depends or something until it stops? at least that would help with the worst. and you wouldn't ruin your pants. i know, i ruined my favorite jeans that day ;) .

don't be embarrassed with your medical team. see if you can get in there ASAP. tell the nurse/appointment maker on the phone what is going on, so (s)he can feel sorry for you and get you in right away.

i know totally where you're coming from. it has happened to both me and my mom. just stay cool, try to get in to the doc, and don't be afraid to resort to whatever it takes to keep yourself dry. that is probably less embarrassing than the alternative.

best of luck,

loon

Link to comment
Share on other sites

  • 5 weeks later...

you're not alone (and thank goodness that I'm not alone either!)

not lithium, but one of the meds I've been on did this to me, it'd be really sudden and I couldn't help it (it happened at the BANK. the BANK. it was afterhours and I think only a few people saw a crying girl running reallllly fast to the car, but I had to wrap myself in a blanket that I have for the dogs to drive home. most embarassing thing, I know, but it's better to bring it up with your doc than to have it interfere with your life so much!

I agree that writing it down or bringing in the post would be a good place to start. Goodluck, just a few tips to getcha by until then: I know you know this but use the restroom very very often, even when you have no inkling that you need to, just go (I did on a regular schedule at work-- if there is nothing in your bladder, then nothing will happen, ya know?) and a nice thick maxipad or depends are a good (tho sucky) option till you get sorted out...goodluck!

Link to comment
Share on other sites

Archived

This topic is now archived and is closed to further replies.

×
×
  • Create New...